Hey there, thanks for posting. Good to hear from someone fighting one of the more extreme versions of this disease.
Just wanted to offer something to consider. Dr. Snuffy Myers suggested low-dose transdermal estrogen patches to fight the direct side effects of ADT, primarily loss of bone density. Here's a video he presented about the concept
. Men with testosterone convert it to some level of estrogen normally. Without testosterone, this is also lost, and it's the loss of estrogen that is the bigger culprit in loss of bone density, hot flashes, and more. He suggested 25 - 50 mcg patches, changed twice weekly. It doesn't take much to offset the hot flashes and fatigue.
He addresses the claim sometimes heard that estrogen supplements causes blood clots. There is no evidence for this happening in men. You'll hear that claimed as a risk by doctors that aren't current on this idea, and Dr. Myers goes into that in some depth.
It's a bit "outside the box" perhaps, but it could help with some of your symptoms. Just something to discuss and research, if you're so inclined.
55@Dx on 4/16/13. PSA 5.2, G9(5+4), PNI+, cT3a by MRI.
IGRT - 44 sessions (79.2 Gy, 50.4 Gy pelvic)
ADT2 - Lupron+Casodex (5/13-3/16)
8/13-5/16 <0.1 (ADT2)
5/16-3/17 recovering from ADT2
3/17-3/19 up and down, slow drift up ~ 0.6 - 1.0 (no TX)
4/19 - resumed ADT (due to slow up trend)
7/19 - <0.1 My Story
Post Edited (Redwing57) : 12/1/2019 5:00:01 PM (GMT-7)